Per citar aquest document: http://ddd.uab.cat/record/1935
Torsion matrices over commutative integral group rings
Lee, Gregory T.
Sehgal, Sudarshan K.

Data: 2000
Resum: Let ZA be the integral group ring of a finite abelian group A, and n a positive integer greater than 5. We provide conditions on n and A under which every torsion matrix U, with identity augmentation, in GLn(ZA) is conjugate in GLn(QA) to a diagonal matrix with group elements on the diagonal. When A is infinite, we show that under similar conditions, U has a group trace and is stably conjugate to such a diagonal matrix.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 44 N. 2 (2000) , p. 359-367, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_44200_01


9 p, 134.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir